Asymptotic solutions of a system of differential equations with multiple turning point
AbstractUsing a transformation matrix, we asymptotically reduce a system of differential equations with a small parameter in the coefficients of a part of derivatives and with multiple turning point to an integrable system of equations.
How to Cite
Klyuchnyk, I. H. “Asymptotic Solutions of a System of Differential Equations With Multiple Turning Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 11, Nov. 2009, pp. 1516-30, https://umj.imath.kiev.ua/index.php/umj/article/view/3118.